| Model Number |
5400034000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device overheated during set up prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Correction: d9, h3
additional info h6 h3 other text : device not returned.
Event or Problem Description
The user facility reported that the device overheated during set up prior to a procedure.There was no patient involvement, no delay, no medical
intervention, and no adverse consequences.